# SDR UALA2011101205549

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 45,274 hours, 5,533 cycles
- Engine: Pwa PW40903
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SLAT NR 4 WAS HIT BY BIRD.  ACCOMPLISH INSPECTION OR RECHECK REQUIRED BY CF9055.  SLAT NR 4 WAS HIT BY BIRD CAUSING DAMAGE MEASURING 10 INCHES LONG X 3 INCHES WIDTH X 3-32 DEEP.  VISUAL INSPECTION WAS PERFORMED AND NO OTHER DAMAGES LIKE CRACKS, LOOSE RIVETS OR DAMAGE TO THE SLAT STRUCTURE WAS NOTICED.  SLAT OPERATION & INDICATION WAS CONFIRMED NORMAL ON THE GROUND.  PICS UPLOADED INTO SAMC RVI WEBSITE.  DAMAGE WAS FOUND TO BE BEYOND SRM LIMITS.  COMPLIED WITH EVA 81246 & ACP'D A TIME LIMITED REPAIR AS PER EVA INSTRUCTIONS.  AT EVERY 25 FLIGHT HOUR INTERVAL A CLOSE VISUAL INSPECTION MUST BE ACP'D AND A PERMANENT REPAIR SHALL BE ACP'D ON OR BEFORE C01 CHECK PER EVA 81246A.  ACCOMPLISHED CLOSE VISUAL INSPECTION, NO FURTHER DETERIORATION NOTED.
